# SDR CA970424002

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Roof Shell
- Part number: 206031201179
- Condition: Damaged
- Location: Fuselage
- Part time: 14,692 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD LOWER ROOF SHELL DAMAGED.
